Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 77, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 29, 2012, 9:25 PM CDT for 5 counties in Texas; Beaver County, Texas County, Oklahoma. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2012, 9:25 PM CDT (02:25 UTC)
- Expired
- Apr 29, 2012, 10:30 PM CDT
- In force
- 65 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Beaver County, OK, Texas County, OK, Hansford County, TX, Hutchinson County, TX, Lipscomb County, TX, Ochiltree County, TX, Roberts County, TX
The radar
The Amarillo radar (KAMA), 148 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 9:35 PM CDT | HAIL 1 | 5 E Spearman, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 5:10 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Apr 29, 8:55 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 63 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 2070 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
576
WUUS54 KAMA 300225
SVRAMA
OKC007-139-TXC195-233-295-357-393-300330-
/O.NEW.KAMA.SV.W.0077.120430T0225Z-120430T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
925 PM CDT SUN APR 29 2012
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA
SOUTHEASTERN TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA
EASTERN HANSFORD COUNTY IN THE PANHANDLE OF TEXAS
NORTHEASTERN HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS
WESTERN LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS
OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS
NORTHERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS
* UNTIL 1030 PM CDT
* AT 920 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF
DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST
OF HARDESTY TO WAKA TO 7 MILES SOUTH OF SPEARMAN...OR ALONG A LINE
EXTENDING FROM 21 MILES NORTHWEST OF PERRYTON TO 11 MILES NORTHEAST
OF SPEARMAN TO 7 MILES SOUTH OF SPEARMAN...MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
WAKA...
GRAY...
WOLF CREEK PARK...
PERRYTON...
FARNSWORTH...
BOOKER...
SPEARMAN...
HARDESTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL UP TO QUARTER SIZE HAS BEEN REPORTED 3 MILES SOUTHEAST OF
GRUVER WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3655 10042 3630 10036 3587 10067 3602 10139
3663 10136
TIME...MOT...LOC 0224Z 267DEG 34KT 3655 10107 3631 10101
3610 10117
$$
KB2 follow-up statements
982
WWUS54 KAMA 300247
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
947 PM CDT SUN APR 29 2012
OKC007-139-TXC195-233-295-357-393-300330-
/O.CON.KAMA.SV.W.0077.000000T0000Z-120430T0330Z/
TEXAS OK-BEAVER OK-HANSFORD TX-HUTCHINSON TX-LIPSCOMB TX-OCHILTREE
TX-ROBERTS TX-
947 PM CDT SUN APR 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHERN ROBERTS...OCHILTREE...WESTERN LIPSCOMB...NORTHEASTERN
HUTCHINSON...EASTERN HANSFORD...SOUTHWESTERN BEAVER AND SOUTHEASTERN
TEXAS COUNTIES...
AT 941 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF
DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM GRAY TO 7 MILES SOUTH
OF PERRYTON TO 14 MILES SOUTHEAST OF SPEARMAN...OR ALONG A LINE
EXTENDING FROM 12 MILES NORTH OF PERRYTON TO 7 MILES SOUTH OF
PERRYTON TO 14 MILES SOUTHEAST OF SPEARMAN...MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE PATH OF THE STORM INCLUDE BUT ARE NOT LIMITED
TO FARNSWORTH...PERRYTON...WOLF CREEK PARK...AND BOOKER.
THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZE HAIL. GO INSIDE A
STURDY BUILDING AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3602 10125 3661 10108 3655 10042 3630 10036
3587 10067
TIME...MOT...LOC 0245Z 267DEG 34KT 3657 10079 3630 10073
3607 10096
$$
KB222
WWUS54 KAMA 300310
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1010 PM CDT SUN APR 29 2012
OKC139-TXC195-233-300318-
/O.CAN.KAMA.SV.W.0077.000000T0000Z-120430T0330Z/
TEXAS OK-HANSFORD TX-HUTCHINSON TX-
1010 PM CDT SUN APR 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HUTCHINSON...
EASTERN HANSFORD AND SOUTHEASTERN TEXAS COUNTIES IS CANCELLED...
AT 1008 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD
MOVED OUT OF HANSFORD AND TEXAS COUNTIES. THEREFORE THE SEVERE
THUNDERSTORM WARNING IS CANCELLED. ANOTHER SEVERE THUNDERSTORM
WARNING REMAINS IN EFFECT FOR MUCH OF HUTCHINSON COUNTY.
LAT...LON 3601 10105 3659 10088 3655 10042 3630 10036
3587 10067
TIME...MOT...LOC 0308Z 285DEG 36KT 3653 10057 3620 10057
3599 10085
$$
OKC007-TXC295-357-393-300330-
/O.CON.KAMA.SV.W.0077.000000T0000Z-120430T0330Z/
BEAVER OK-LIPSCOMB TX-OCHILTREE TX-ROBERTS TX-
1010 PM CDT SUN APR 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHERN ROBERTS...OCHILTREE...WESTERN LIPSCOMB AND SOUTH CENTRAL
BEAVER COUNTIES...
AT 1004 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF BOOKER
TO WOLF CREEK PARK TO 21 MILES SOUTHWEST OF WOLF CREEK PARK...OR
ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST OF PERRYTON TO 16
MILES SOUTHEAST OF PERRYTON TO 21 MILES SOUTHEAST OF SPEARMAN...
MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE PATH OF THE STORM INCLUDE BUT ARE NOT LIMITED
TO WOLF CREEK PARK.
THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL WHICH MAY CAUSE DAMAGE
TO PROPERTY OR PERSONAL INJURY.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3601 10105 3659 10088 3655 10042 3630 10036
3587 10067
TIME...MOT...LOC 0308Z 285DEG 36KT 3653 10057 3620 10057
3599 10085
$$
KBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 6:36 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Apr 29, 6:36 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 636 PM CDT SUN APR 29 2012 .AVIATION... FOR THE 00Z TAFS...BIGGEST CONCERN REMAINS THE POTENTIAL FOR THUNDERSTORMS ESPECIALLY THROUGH 12Z...AND THEN AGAIN AFTER 18Z. FIRST STORMS ARE WORKING INTO THE PANHANDLES NOW AND SHOULD ARRIVE AT KGUY SHORTLY AFTER 00Z. CONSIDERABLY MORE UNCERTAINTY AS TO WHEN KDHT AND KAMA WILL FIRST HAVE AN IMPACT WITH TSRA...BUT DO THINK IT IS LIKELY THAT THERE WILL BE AT LEAST A BRIEF DIRECT IMPACT OF TSRA AT ALL TERMINALS. FOR NOW...EXPECT THAT KDHT COULD BE IMPACTED AS EARLY AS 01Z...AND KAMA SHOULD NOT SEE ANY IMPACT BEFORE 03Z. UNDER ANY TSRA THAT DEVELOPS...MVFR CONDITIONS...HEAVY RAIN...STRONG VARIABLE WINDS...AND PERHAPS SOME HAIL WILL BE POSSIBLE. THERE REMAINS A CHANCE FOR TSRA FOR MUCH OF THE REGION THROUGH THE ENTIRE TAF PERIOD. HOWEVER...EXPECT A BIT OF A LULL BETWEEN 10 AND 18Z. AFTER 18Z...THE HIGHEST RISK FOR TSRA WILL BE AT KGUY...AS KDHT AND POSSIBLY KAMA SHOULD BE WEST OF THE DRYLINE. JOHNSON && .PREV DISCUSSION... /ISSUED 309 PM CDT SUN APR 29 2012/ DISCUSSION... ALREADY STARTING TO SEE STORMS DEVELOP IN NORTHEASTERN NM AND SOUTHEASTERN CO. THOUGH THESE STORMS ARE MOVING NE AT THIS TIME...EXPECT STORMS TO START BACK BUILDING INTO FAR NORTHWESTERN PORTIONS OF THE PANHANDLES OVER THE NEXT FEW HOURS. TONIGHT...SHOULD SEE STORMS SPREAD ACROSS THE REGION THIS EVENING. THE SEVERE THREAT IS EXPECTED TO INCREASE ESPECIALLY THIS EVENING AS THE LOW LEVEL JET SETS UP. AT THIS POINT ANTICIPATE THAT THE MAIN HAZARDS ACROSS THE REGION WILL BE HAIL AND WINDS...THOUGH THERE DOES EXIST A SMALL THREAT FOR AN ISOLATED TORNADO IN THE OK AND NE TX PANHANDLES WHERE THE DIRECTIONAL SHEAR WILL BE THE HIGHEST. ON MONDAY...STILL EXPECTING THE DRYLINE TO SET UP SOMEWHERE IN THE WESTERN PANHANDLES. THE LATEST RUNS OF BOTH THE GFS AND NAM SHOWED THE DRYLINE STALLING FURTHER WEST THAN PREVIOUS RUNS...POSSIBLY AS FAR WEST AS THE WESTERN COLUMN OF COUNTIES. HAVE TRENDED MENTION OF THUNDERSTORMS FURTHER WEST...BUT THE DRYLINE LOCATION TO A LARGE EXTENT COULD DEPEND ON HOW MUCH PRECIPITATION THE WESTERN PANHANDLES GET TONIGHT. FOR TOMORROW...THE MAJOR SEVERE WEATHER CONCERN WILL BE LARGE HAIL...ESPECIALLY IN THE EASTERN PANHANDLES WHERE ML CAPE VALUES COULD BE AS HIGH AS 2500 J/KG. TUESDAY AND BEYOND...FEW CHANGES MADE TO THE FORECAST AS WANTED TO FOCUS ON THE EARLY PART OF THE FORECAST. THE GFS CONTINUES TO SHOW POOR RUN TO RUN CONSISTENCY WITH THE UPPER LEVEL PATTERN AS WITH THE 12Z RUN IT IS BACK TO DEPICTING A WEAK UPPER LEVEL CUTOFF LOW MOVING INTO SOUTHERN TEXAS BY LATE IN THE WORK WEEK...AND NOT SHOWING THE RIDGE DEVELOPING UNTIL THE WEEKEND. EITHER WAY...LOOKS TO BE A DRY PATTERN OVER THE NEXT SEVERAL DAYS. JOHNSON FIRE WEATHER... NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH TOMORROW AS MOISTURE INCREASES AND WINDS REMAIN GENERALLY NEAR OR BELOW 15 MPH. IN ADDITION...CHANCES FOR THUNDERSTORMS EXIST TONIGHT FOR THE ENTIRE AREA AND ACROSS EASTERN PORTIONS OF THE REGION ON MONDAY. BY TUESDAY...DRY CONDITIONS RETURN WITH RELATIVE HUMIDITY VALUES AT OR BELOW 20 PERCENT POSSIBLE ACROSS THE WESTERN AND CENTRAL PANHANDLES. IN ADDITION...SOUTHWESTERLY WINDS OF 15 TO 20 MPH WILL BE POSSIBLE LEADING TO ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS FOR LOCATIONS THAT DO NOT RECEIVE MUCH RAIN OVER THE NEXT DAY. NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BEYOND TUESDAY AT THIS TIME. JOHNSON && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 08/16
Hazardous weather outlook, Apr 29, 8:58 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 858 PM CDT SUN APR 29 2012 OKZ001>003-TXZ001>020-301400- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 858 PM CDT SUN APR 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. A SEVERE THUNDERSTORM WATCH IN EFFECT FOR MUCH OF THE PANHANDLES UNTIL 1 PM CDT. SEVERE THUNDERSTORMS ARE EXPECTED THROUGH THE OVERNIGHT HOURS ACROSS MUCH OF THE PANHANDLES. THE MAIN HAZARDS WITH ANY SEVERE THUNDERSTORM WILL BE HAIL UP TO THE SIZE OF TENNIS BALLS AND DAMAGING WINDS UP TO 70 MPH. AN ISOLATED TORNADO IS ALSO POSSIBLE. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE WITH ANY OF THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED ACROSS THE CENTRAL AND EASTERN PANHANDLES MONDAY AFTERNOON AND EVENING. HAIL UP TO THE SIZE OF BASEBALLS AND DAMAGING WINDS UP TO 70 MPH WILL BE POSSIBLE WITH ANY SEVERE THUNDERSTORM THAT DEVELOPS. IN ADDITION...LOCALLY HEAVY RAIN LEADING TO FLASH FLOODING IS POSSIBLE IN THE EASTERN PANHANDLES WITH THESE STORMS. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS THE WESTERN PANHANDLES ON TUESDAY. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGERS AND SPOTTER GROUPS ACROSS THE PANHANDLES SHOULD BE ALERT FOR POSSIBLE ACTIVATION THROUGH TONIGHT AS WELL AS MONDAY ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED FIRE WEATHER CONDITIONS TUESDAY. GOEHRING
In the hours before
Special weather statement, Apr 29, 6:38 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 638 PM CDT SUN APR 29 2012 OKZ002-003-300015- TEXAS OK-BEAVER OK- 638 PM CDT SUN APR 29 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT FOR BEAVER AND TEXAS COUNTIES. AT 633 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF TYRONE TO 9 MILES NORTHWEST OF HOOKER TO 12 MILES SOUTHWEST OF HOUGH...OR ALONG A LINE EXTENDING FROM 18 MILES WEST OF LIBERAL TO 20 MILES NORTHEAST OF GUYMON TO 12 MILES WEST OF GUYMON...MOVING EAST AT 35 MPH. ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. KB
Special weather statement, Apr 29, 8:18 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 818 PM CDT SUN APR 29 2012 OKZ002-TXZ002-003-300200- TEXAS OK-HANSFORD TX-SHERMAN TX- 818 PM CDT SUN APR 29 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT FOR SHERMAN...HANSFORD AND TEXAS COUNTIES. AT 815 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF TEXHOMA...OR ABOUT 11 MILES EAST OF STRATFORD...MOVING EAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. KB
Local storm report, Apr 29, 9:18 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
918 PM CDT SUN APR 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM HAIL 3 SE GRUVER 36.23N 101.37W
04/29/2012 E1.00 INCH HANSFORD TX LAW ENFORCEMENT
&&
EVENT NUMBER AMA1200322
SFJThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 8:36 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Sherman | 54 min |
| Apr 29, 9:30 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley, Randall | 47 min |
| Apr 29, 9:36 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 54 min |
| Apr 29, 9:53 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Moore, Roberts | 52 min |
| Apr 29, 10:30 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 60 min |
| Apr 29, 10:34 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Moore, Sherman | 56 min |
| Apr 29, 11:20 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Hutchinson, Moore | 55 min |
| Apr 29, 11:26 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 64 min |
| Apr 29, 11:54 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley, Randall | 54 min |
| Apr 30, 12:15 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Moore, Roberts | 60 min |
| Apr 30, 1:14 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hemphill, Roberts, Wheeler | 45 min |
| Apr 30, 1:52 AM CDT | Areal Flood Advisory | AMA | Hutchinson | 3 hr |
| Apr 30, 4:51 AM CDT | Areal Flood Advisory | AMA | Hutchinson | 3 hr |
| Apr 30, 4:18 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 57 min |
| Apr 30, 5:00 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| Apr 30, 5:21 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 54 min |
| Apr 30, 5:35 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Ochiltree, Sherman | 41 min |
| Apr 30, 6:21 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 54 min |
| Apr 30, 6:36 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray | 39 min |
| Apr 30, 6:51 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley | 54 min |
| Apr 30, 6:54 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong | 11 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.